# SDR FDEA201710243031

- Difficulty date: October 24, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 48,260 hours, 25,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L1 Assist Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE DISCHARGE DISK RUPTURED.   REPLACED DIAPHRAM AND REACTIVATED L1 DOOR CYLINDER. OPS AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
